My son is almost 5. We started it on the weekend to see if he had any side effects. First thing I noticed was he seemed worsed. More hyper and then fusey he even had a twitch with his mouth. When he talk to me it was as if there was a delay. His mouth would move and he look like he was really trying to tell me and then the words would come out. I know this is his first day but I'm feeling so nervous. I felt so bad for him today. I'm not sure if this is the right one or not for him. Almost scared to try for day 2. Has anyone experience this with there child?
Danij; Yes was looking at side effects and I can see that several you put down are listed. You might want to talk with the doctor prior to continuing this medication. Sorry, you are having these problems part of the answering I THINK and it is listed is confusion. so think you should check with the doctor maybe even a lower strength would make the difference. hope this makes enough sense. Chuck1957
- Daytrana Information for Consumers
- Daytrana Information for Healthcare Professionals (includes dosage details)
- Side Effects of Daytrana (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Aug 2011 • 1 answer
Posted 10 Feb 2012 • 2 answers
Posted 11 Mar 2012 • 1 answer
Posted 11 Apr 2015 • 2 answers
Posted 26 Apr 2016 • 1 answer